# SDR UALA2011092805261

- Difficulty date: September 26, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,599 hours, 12,896 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Light
- Condition: Inoperative
- Location: Flap Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BACKLIGHT IN FLAP INDICATOR INOPERATIVE.  REPLACED FLAP TRANSMITTER.  OPS NORMAL.
